# SDR REXA2025011000032

- Difficulty date: September 4, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670331431A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L IS CORRODED BETWEEN FS485 AND FS501  LOCATED AND DRILLED NEW STRINGER 19L FOR FS469-FS501 PN SH670-33143-1A IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STR 19L, PN SH670-33143-1A, FROM FS 469 TO FS 501 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01
